# SDR 2022FA0000357

- Difficulty date: July 19, 2022
- Submitted: July 19, 2022
- Operation: General aviation
- Aircraft: N191J
- Make and model: Enstrm F28C
- Engine: Cont TSIO550K
- Engine time: 854 hours
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: TSIO550K1B
- Part serial: 1032504
- Condition: Intermittent
- Location: Engine
- Part time: 854 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: R
- Precautionary procedure: A

## Discrepancy

ENGINE STARTED RUNNING ROUGH AFTER APPROXIMATELY 1000 FT PLANE RETURNED TO AIRPORT WITHOUT ANY FURTHER PROBLEMS. PLANE IS IN THE SHOP FOR EVALUATION.
